# SDR AALA951234

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT 0035 - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT IN BUSINESS CLASS CABIN RT SIDE FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IN BUSINESS CLASS CABIN RT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
